RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Margulis, Grigorii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 29

Number of views:
This page:3918
Abstract pages:18559
Full texts:6970
References:1027
Professor
Doctor of physico-mathematical sciences
Birth date: 24.02.1946
E-mail:

http://www.mathnet.ru/eng/person19637
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:margulis.gregory-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/196455

Publications in Math-Net.Ru
2011
1. G. A. Margulis, “Random minkowski theorem”, Probl. Peredachi Inf., 47:4 (2011),  104–108  mathnet  mathscinet; Problems Inform. Transmission, 47:4 (2011), 398–402  isi
2002
2. V. V. Beresnevich, V. I. Bernik, D. Ya. Kleinbock, G. A. Margulis, “Metric Diophantine Approximation: The Khintchine–Groshev Theorem for Nondegenerate Manifolds”, Mosc. Math. J., 2:2 (2002),  203–225  mathnet  mathscinet  zmath  isi
1989
3. I. Ya. Gol'dsheid, G. A. Margulis, “Lyapunov indices of a product of random matrices”, Uspekhi Mat. Nauk, 44:5(269) (1989),  13–60  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 11–71  isi
1988
4. G. A. Margulis, “Explicit Group-Theoretical Constructions of Combinatorial Schemes and Their Application to the Design of Expanders and Concentrators”, Probl. Peredachi Inf., 24:1 (1988),  51–60  mathnet  mathscinet  zmath; Problems Inform. Transmission, 24:1 (1988), 39–46
1987
5. I. Ya. Gol'dsheid, G. A. Margulis, “The condition of simplicity for the spectrum of Lyapunov exponents”, Dokl. Akad. Nauk SSSR, 293:2 (1987),  297–301  mathnet  mathscinet  zmath
1984
6. G. A. Margulis, A. S. Omel'chenko, “On Deformation of Plane Curves”, Probl. Peredachi Inf., 20:4 (1984),  31–40  mathnet  mathscinet  zmath; Problems Inform. Transmission, 20:4 (1984), 257–264
7. G. A. Margulis, “Complete affine locally flat manifolds with a free fundamental group”, Zap. Nauchn. Sem. LOMI, 134 (1984),  190–205  mathnet  mathscinet  zmath
1983
8. G. A. Margulis, “Free completely discontinuous groups of affine transformations”, Dokl. Akad. Nauk SSSR, 272:4 (1983),  785–788  mathnet  mathscinet  zmath
1980
9. G. A. Margulis, “On the multiplicative group of a quaternion algebra over a global field”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  542–546  mathnet  mathscinet  zmath
1979
10. G. A. Margulis, “Finiteness of quotient groups of discrete subgroups”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  28–39  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 178–187
11. G. A. Margulis, G. A. Soifer, “Non-free maximal subgroups of infinite index of the group $\mathrm{SL}_n(\mathbb Z)$”, Uspekhi Mat. Nauk, 34:4(208) (1979),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 178–179
1978
12. G. A. Margulis, “Factor groups of discrete subgroups”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  533–536  mathnet  mathscinet  zmath
13. G. A. Margulis, “Quotient groups of discrete subgroups and measure theory”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  64–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 295–305
1977
14. G. A. Margulis, G. A. Soifer, “A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group”, Dokl. Akad. Nauk SSSR, 234:6 (1977),  1261–1264  mathnet  mathscinet  zmath
15. G. A. Margulis, “Cobounded subgroups of algebraic groups over local fields”, Funktsional. Anal. i Prilozhen., 11:2 (1977),  45–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:2 (1977), 119–128
1975
16. G. A. Margulis, “Arithmeticity of nonuniform lattices in weakly noncompact groups”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  35–44  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 31–38
1974
17. G. A. Margulis, “Arithmetic character and finite-dimensional representations of uniform lattices”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 258–259
18. G. A. Margulis, “Probabilistic Characteristics of Graphs with Large Connectivity”, Probl. Peredachi Inf., 10:2 (1974),  101–108  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:2 (1974), 174–179
19. G. A. Margulis, “Arithmetic properties of discrete subgroups”, Uspekhi Mat. Nauk, 29:1(175) (1974),  49–98  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:1 (1974), 107–156
1973
20. G. A. Margulis, “Arithmeticality of nonuniform lattices”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 245–246
21. G. A. Margulis, “Explicit Constructions of Concentrators”, Probl. Peredachi Inf., 9:4 (1973),  71–80  mathnet  mathscinet  zmath; Problems Inform. Transmission, 9:4 (1973), 325–332
1971
22. G. A. Margulis, “On the action of unipotent groups in a lattice space”, Mat. Sb. (N.S.), 86(128):4(12) (1971),  552–556  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:4 (1971), 549–554
1970
23. G. A. Margulis, “The isometry of closed manifolds of constant negative curvature with the same fundamental group”, Dokl. Akad. Nauk SSSR, 192:4 (1970),  736–737  mathnet  mathscinet  zmath
24. G. A. Margulis, “Certain measures associated with $U$-flows on compact manifolds”, Funktsional. Anal. i Prilozhen., 4:1 (1970),  62–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:1 (1970), 55–67
1969
25. G. A. Margulis, “On the arithmeticity of discrete groups”, Dokl. Akad. Nauk SSSR, 187:3 (1969),  518–520  mathnet  mathscinet  zmath
26. G. A. Margulis, “Applications of ergodic theory to the investigation of manifolds of negative curvature”, Funktsional. Anal. i Prilozhen., 3:4 (1969),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:4 (1969), 335–336
27. G. A. Margulis, “Discrete subgroups of real semisimple Lie groups”, Mat. Sb. (N.S.), 80(122):4(12) (1969),  600–615  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:4 (1969), 555–568
1968
28. D. A. Kazhdan, G. A. Margulis, “A proof of Selberg's conjecture”, Mat. Sb. (N.S.), 75(117):1 (1968),  163–168  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:1 (1968), 147–152
1966
29. G. A. Margulis, “Positive harmonic functions on nilpotent groups”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1054–1057  mathnet  mathscinet  zmath

2018
30. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Uspekhi Mat. Nauk, 73:5(443) (2018),  193–196  mathnet  elib; Russian Math. Surveys, 73:5 (2018), 935–939  isi
2016
31. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi
2015
32. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zel'manov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (to the 75 anniversary since the birth of)”, Chebyshevskii Sb., 16:4 (2015),  6–10  mathnet
33. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Uspekhi Mat. Nauk, 70:1(421) (2015),  204–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:1 (2015), 197–201  isi
2010
34. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010),  831–832  mathnet
35. V. V. Benyash-Krivets, A. B. Zhizhchenko, E. I. Zel'manov, A. A. Mal'tsev, G. A. Margulis, S. P. Novikov, Yu. S. Osipov, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, “Vladimir Petrovich Platonov (on his 70th birthday)”, Uspekhi Mat. Nauk, 65:3(393) (2010),  203–206  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 593–596  isi
2000
36. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Uspekhi Mat. Nauk, 55:3(333) (2000),  197–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:3 (2000), 601–610  isi
1996
37. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020